“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6970
School of Physics
  Title:   Locality, Bell's Inequality and the GHZ Theorem
  Author(s): 
1.  A. Fahmi
2.  M. Golshani
  Status:   Published
  Journal: Phys. Lett. A
  No.:  52
  Vol.:  306
  Year:  2003
  Pages:   259-264
  Supported by:  IPM
  Abstract:
In this Letter, we have replaced Bells locality condition by a more general condition which is a special form of non-locality. We use this condition to obtain the Bell inequality and extend our formulation to prove the GHZ theorem.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right